| Model Number |
VICM5 13.2 (-13.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.The lens was exchanged for a lens of a different model, power and the problem resolved.Cause of the event listed as user error.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry in a microcentrifuge tube.Visual inspection found the lens haptic deformed and stretched out.Dimensional inspections found the lens to be within specifications.Functional inspections found the lens did not meet original values measured at the time of manufacturing.Claim: (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim#: (b)(4).